# SDR DALA2016102607693

- Difficulty date: January 8, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 50,681 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND COMPARTMENT, AFT FLOOR ZEE ANGLE SHIELD, HAS CORROSION AROUND FASTENER HOLES STA 500-500A RBL 23.  MAINTENANCE INSTALLED NEW ZEE ANGLE IAW SRM 51-40-02, PG 2, 4 AND DWG 143A8126 REPLACED NUT PLATE IAW SRM 51-40-02.
